# SDR USAA000689

- Difficulty date: May 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 43,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - STRINGER CRACKED .75 INCH, IN HAT OF STRINGER, RT AFT FUSELAGE, STA 1064L 16R.  REMOVED DAMAGED STRINGER, SPLICED IN NEW SECTION WITH SPLICES FORWARD AND AFT OF BULKHEAD PER SRM 53-10-3.   (X)
